Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Fashions in Mathematics

D. R. Curtiss
The American Mathematical Monthly
Vol. 44, No. 9 (Nov., 1937), pp. 559-566
DOI: 10.2307/2301631
Stable URL: http://www.jstor.org/stable/2301631
Page Count: 8
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Fashions in Mathematics
Preview not available

Page Thumbnails

  • Thumbnail: Page 
559
    559
  • Thumbnail: Page 
560
    560
  • Thumbnail: Page 
561
    561
  • Thumbnail: Page 
562
    562
  • Thumbnail: Page 
563
    563
  • Thumbnail: Page 
564
    564
  • Thumbnail: Page 
565
    565
  • Thumbnail: Page 
566
    566